MAUDE Adverse Event Report: ETHICON INC. VICRYL SUTURE 27"(70CM) 4-0 UND; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VICRYL SUTURE 27"(70CM) 4-0 UND; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J214H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device mjz443 number, and no non-conformance's were identified.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on an unknown date in 2019 and suture was used.The needle was broken at the tip during use.No broken pieces were dropped in the patient body.There were no patient consequences were reported.There is no further information.

Brand Name
VICRYL SUTURE 27"(70CM) 4-0 UND
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8689899
Report Number2210968-2019-82639
Device Sequence Number16645636
Product Code GAM
UDI-Device Identifier10705031038226
UDI-Public10705031038226
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue NumberJ214H
Device Lot NumberMJZ443
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2019
Initial Report FDA Received Date06/11/2019
Patient Sequence Number1